Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Rash, blisters on the thumb followed by bubbles and peeling, similar occurence on chest spreading to hand and foot. What could it be?

i have a rash that started on my thumb . it looked like little blisters. it was very itchy for a few days, and then stopped, about a week later some of the bubbles started to peel and they all turned brown. a few days later a got a rash on my chest, across the top of my back and now is moving onto my other hand and foot . any suggestions?
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Dec 2013
There can be possibility of Follliculitis in your arm pits. Stay way from hot and humid conditions. The only precaution you must follow is not to touch, pinch pop or squeeze any of them other wise it can get infected and can cause complications. You can apply Mupirocin or gentamycin cream and can take by mouth the antihistamine benadryl.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor